# SDR ASAA0210275

- Difficulty date: November 3, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SEAT TRACK AT BS 827, LEFT BUTTOCK LINE 25 CORRODED.  REMOVED AND REPLACED SEAT TRACK PER SRM.  (M)
